MathSciNet Relay Station
MathSciNet bibliographic data
MR2468715 (2009m:34188) 34K20 (34-02 93C23 93D05)
Xu, Shengyuan; Lam, James A survey of linear matrix inequality techniques in stability analysis of delay systems. Internat. J. Systems Sci. 39 (2008), no. 12, 1095–1113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement